Rings S-radical over PI-subrings
Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 55-61.
@article{RSMUP_1985__73__55_0,
     author = {Felzenszwalb, B. and Misso, P.},
     title = {Rings $S$-radical over $PI$-subrings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {55--61},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {73},
     year = {1985},
     zbl = {0572.16007},
     mrnumber = {799897},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1985__73__55_0/}
}
Felzenszwalb, B.; Misso, P. Rings $S$-radical over $PI$-subrings. Rendiconti del Seminario Matematico della Università di Padova, Tome 73 (1985) , pp. 55-61. http://archive.numdam.org/item/RSMUP_1985__73__55_0/

[1] M. Chacron - I. N. HERSTEIN, Powers of skew and symmetric elements in division rings, Houston J. Math., 1 (1975), pp. 15-27. | MR 384856 | Zbl 0314.16013

[2] C. Faith, Radical extensions of rings, Proc. Amer. Math. Soc., 12 (1961), pp. 274-283. | MR 120250 | Zbl 0113.02804

[3] A. Giambruno, On the symmetric hypercenter of a ring, Canad. J. Math. (to appear). | MR 752976 | Zbl 0547.16005

[4] I.M. Herstein, Rings with involution, University of Chicago Press, Chicago, 1976. | MR 442017 | Zbl 0343.16011

[5] 1 N. Herstein - L. ROWEN, Rings radical over PI-subrings, Rend. Sem. Mat. Univ. Padova, 59 (1978), pp. 51-55. | Numdam | MR 547078 | Zbl 0437.16005

[6] E.I. Zel'Manov, Radical extensions of PI-algebras, Siberian Math. J., 19 1978), pp. 982-983 (1979). | MR 515192 | Zbl 0422.16009